This is a warning for all theives, anyone being attacked in a road rage, confronted by someone in anyway…..if their eyes look like this….RUN!!!!!! Do not tell them you have a gun and want their money, just tell them to have a nice day and disappear as fast as possible! 🙂
What you are seeing here we call Prozac Eyes. It means they are high as a kite on antidepressants and you DO NOT want to know what they may do next!!!!!! (Years ago I had a DEA agent tell me that when he ran into anyone on Prozac he would take several steps back because he never knew what to expect out of them!)
Two young men learned this lesson the hard way this week in North Carolina when Harold Williams (above) confronted them with a gun when they broke into his home. When they told him why they were there and that they had guns, he showed them how well his own gun worked by shooting them both.
Since the man had already been through rehab for drugs, you can pretty much count on the fact that he has been given antidepressants as that is standard treatment in rehabs – just as was the case with Robin Williams only months before he took his life under the influence of Remeron and Levadopa.
And if you are on these medications and see these eyes looking back at you when you look into your mirror you might seriously want to consider weaning safely off your medications!!! PLEASE do not do so without information on how to do so safely – see information below on safe withdrawal.
Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
www.drugawareness.org & http://ssristories.drugawareness.org
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”
WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!
WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: http://store.drugawareness.org/ And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan.
2,660 total views, 1 views today